A 37-year-old member asked:
Disclaimer

Cephalexin, took one dose at 8pm and one at 10pm -- overdose?

1 doctor answer
Dr. Martin Raff
55 years experience in Infectious Disease
Hard to overdose: Cephalexin (at what strength?) is very hard to overdose on. Would not worry about the two doses you took and just follow directions from now on.
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Natalie Hodge
25 years experience in Pediatrics
What's it for? : You mentioned a thrush infection and treating that but why are you on the Keflex? If this was prescribed by a physician for a bacterial infection, it ... Read More
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Cephalexin O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include nausea, vomiting, stomach pain, diarrhea, and ... Read More
A 37-year-old member asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Doubt tt: Anything is possible but this is a very benign drug with few human toxicities beyond allergic reactions.
A 42-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
ER: Emergency room for any significant overdose. Can call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the Uni ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month